Journal Article

Necessary and sufficient conditions for parameter insensitive disturbance-rejection problems with dynamic output feedback

Naohisa Otsuka

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 24, issue 4, pages 507-522
Published in print December 2007 | ISSN: 0265-0754
Published online February 2007 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/dnm008
Necessary and sufficient conditions for parameter insensitive disturbance-rejection problems with dynamic output feedback

Show Summary Details

Preview

In this paper, necessary and sufficient conditions for the parameter insensitive disturbance-rejection problem with dynamic output feedback which was studied in Otsuka (1999) to be solvable are given for the structured uncertain linear systems. Further, necessary and sufficient conditions for the solvability of the problems with static output feedback and state feedback are also studied as special cases. The obtained results contain some extensions of the previous results to the structured uncertain linear systems.

Keywords: geometric approach; simultaneously invariant subspaces; generalized invariant subspaces; uncertain linear systems; disturbance rejection; dynamic output feedback

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.